U.S. doctors online nowAsk doctors free
FL
A 33-year-old female asked:

Can i take zanaflex (tizanidine) and zyrtec d together? treating a sinus headache.

2 doctor answers2 doctors weighed in
Dr. John Goldman
Rheumatology 55 years experience
There is a precautio: Caution is advised due to the combination of these two medications can increase the risk of ccentral neurological sytem depression and can lead to psychomotor impairment
Dr. Alvin Lin
Geriatrics 30 years experience
Not appropriate use: Zanaflex (tizanidine) is a muscle relaxer (http://www.drugs.com/zanaflex.html) so it's not intended for use in treating sinus headaches. Moreover, use of Zanaflex (tizanidine) w/ZyrtecD (antihistamine w/decongestant) runs risk of drowsiness, dizziness, lightheadedness, difficulty concentrating, and impairment in thinking and judgment. You didn't ask but definitely don't recommend concomitant alcohol. http://goo.gl/w30maz

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 38-year-old member asked:
1 doctor answer2 doctors weighed in
A 47-year-old member asked:
1 doctor answer2 doctors weighed in
A 29-year-old female asked:
1 doctor answer14 doctors weighed in
A 43-year-old member asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 26, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.